# SDR IPXA2018092874473

- Difficulty date: September 17, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71111
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE 1R WAS CRACKED AT STATION 5-123.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-31-01, AND 51-33-01.  MINOR.
